MATHEMATICA BOHEMICA, Vol. 129, No. 2, pp. 113-123 (2004)

On some properties of solutions of quasilinear degenerate parabolic equations in $\bb R^m \times (0, + \infty )$

Salvatore Bonafede, Francesco Nicolosi

Salvatore Bonafede, Dipartimento di Economia dei Sistemi Agro-Forestali, University of Palermo, Viale delle Scienze-90128 Palermo, Italy; Francesco Nicolosi, Department of Mathematics, University of Catania, Viale A. Doria 6-95125 Catania, Italy

Abstract: We study the asymptotic behaviour near infinity of the weak solutions of the Cauchy-problem.

Keywords: weak subsolution, degenerate equation, unbounded domain, asymptotic behaviour

Classification (MSC2000): 35K65, 35B40

Full text of the article:

[Next Article] [Contents of this Number] [Journals Homepage]
© 2004–2010 FIZ Karlsruhe / Zentralblatt MATH for the EMIS Electronic Edition